The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1120 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 3, 1997, pp. 709–726
DOI: 10.4171/ZAA/786

Published online: 1997-09-30

About Strongly Fejér Monotone Mappings and Their Relaxations

Dieter Schott[1]

(1) Hochschule Wismar, Germany

We consider the general class of strongly Fejér monotone mappings and some of their basic properties. These properties are useful for a convergence theory of corresponding iterative methods which are widely used to solve convex problems. Especially, we study the relation between these mappings and their relaxations

Keywords: Set-valued mappings, Fejér monotone mappings, non-expansive operators, relaxations, convex sets

Schott Dieter: About Strongly Fejér Monotone Mappings and Their Relaxations. Z. Anal. Anwend. 16 (1997), 709-726. doi: 10.4171/ZAA/786